# SDR ASAA2022122241201

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,189 hours, 12,634 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009636
- Condition: Faulted
- Location: E/E Bay
- Part time: 26,454 hours, 7,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO ELEC LIGHT ILLUMINATING AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED STATIC INVERTER IAW AMM 24-34-21.
